# SDR SIMA200220501

- Difficulty date: July 17, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: ALCLAD2024T3
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT NACELLE OUTBOARD FORWARD SKIN HAS POSSIBLE CRACK AT RIVET.  PERFORMED AN NDT INSPECTION OF THE AREA AND FOUND INDICATION OF A CRACK.  PERFORMED CUT TO INNER SKIN TO GAIN ACCESS TO DAMAGE AREA.  REMOVED DAMAGED SKIN BY CUTOUT AND PERFORMED AN NDT INSPECTION OF THE AREA AND FOUND NO ADDITIONAL REJECTABLE INDICATIONS.  FABRICATED AN EXTERNAL DOUBLER AND INNER SPLICE DOUBLER.  REPAIR DONE IAW SRM.
